# SDR A6WA202107227838

- Difficulty date: July 2, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6001202911
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD LEADING EDGE HAS 3 DENTS AT WS96.134-WS101.00, WS101.00 Ï¿½ WS108.70 AND WS124.10 - 131.80.  ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED DRESS BACK OF DENTS #1 AND #3 TO ORIGINAL CONTOUR PER GREO 601R-57-41-436 REV A DATED 2013-06-19. PERFORMED DRESS BACK OF DENT #2 TO PER REO 601R-51-00-309 REV A DATED 2017-08-23 AND REO 601R-57-41-1130 REV (-) DATED 2021-07-19 WHICH IS A DEVIATION TO GREO 601R-57-41-436 REV A DATED 2013-06-19.  #1 WS96.134-WS101.00, MEASURES L = 2.00Ï¿½ X W = 1.00Ï¿½ X D = 0.036Ï¿½. #2 WS101.00 Ï¿½ WS108.70, MEASURES L = 7.750Ï¿½ X W = 0.500Ï¿½ X D = .038Ï¿½.  #3 WS124.10- 131.80, MEASURES L = 2.40Ï¿½ W = 2.00Ï¿½ X D = 0.043Ï¿½.
